Last Friday, my rheumatologist put me on a pretty powerful Lupus medication. Before I left the appointment, she warned me in no uncertain terms that I would be in for some brutal side effects for the first few weeks until my body got used to the meds.
Oy gevalt. She wasn’t kidding.
I apologize that I have not been posting much over the last few days, but by about noon, I’m a wreck. I can barely see to read, let alone write. I have to walk with a cane to keep from falling on my face. And my appetite apparently took a long trip without me.
On the plus side, after four months of this medication, I should be experiencing fewer flares. Woo hoo! I’d do a happy dance about that, but I’d probably end up on the floor with my face in the dog bowl.
Now I understand the old saying the treatment is worse than the disease.
Any old how. As this is probably my last post of the day, I thought I would treat you to a brand new Dianny Movie Poster.
If you like the work at Patriot Retort, please consider contributing
Hit the tip jar DONATE button in the side bar. Even a few bucks can make a world of difference!